May of this year I had to have a stent placed as had 3 blocked arteries 2 of which can be managed with medication in May this year and then immediately started taking atorvastatin, aspirin and clopidogrel - yes first week feeling tired and somewhat nervous- but then attended heart rehab for six weeks and was feeling quite good and positive- walking more & now losing weight. My cholesterol has gone right down & and my my borderline diabetes has greatly improved. However received call from doc ( my GP) who last week Thursday informed me I should also be on beta blockers - & now prescribed bisoprolol fumarate 1.25mg and ramipril 1.25mg. Since adding these 2 extra - yes i know low dosage-I feel awful - very tired, very weak & even had to take today off work today as really bad pain in neck! Like muscle aches! I will be seeing GP again this week to ask whether I can come off these 2 extra medications as I really felt so much better before taking them. Has anyone here experienced anything similar?
Thomas Markle Snr. being investigated for child sexual abuse images.
Were you more emotionally attached to one parent over the other ?
Wes Streeting announces we have 1,000 days to prepare for war.


